# SDR 0002625519

- Difficulty date: July 25, 2000
- Submitted: August 2, 2000
- Operation: Air carrier
- Aircraft: N519US
- Make and model: Boeing 757251
- Aircraft serial: 23207
- Aircraft time: 46,076 hours, 19,581 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Cooling Fan
- Part number: 731376
- Part serial: 00193
- Condition: Failed
- Location: E/E Bay
- Part time: 49,108 hours, 20,502 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, FLIGHT CREW NOTICED AN ELECTRICAL ODOR ON THE AIRCRAFT WHICH PRECEDED AN EICAS MESSAGE EQUIPMENT OVERHEAT.  FLIGHT CREW PERFORMED COM PROCEDURE AND DECLARED AN EMERGENCY.  FLIGHT DIVERTED TO DTW FOR AN UNEVENTFUL LANDING.  MAINTENANCE REPLACED THE NR 1 EQUIPMENT COOLING FAN, OPERATIONAL CHECK OK.
